Proceedings of the Japan Academy, Series A, Mathematical Sciences

Notes on some classical series associated with discrete subgroups of $U\left( {1,n;C} \right)$ on $\partial B^n \times \partial B^n \times \partial B^n $

Shigeyasu Kamiya

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 6 (1992), 137-139.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511746

Digital Object Identifier
doi:10.3792/pjaa.68.137

Mathematical Reviews number (MathSciNet)
MR1401865

Zentralblatt MATH identifier
0764.30034

Citation

Kamiya, Shigeyasu. Notes on some classical series associated with discrete subgroups of $U\left( {1,n;C} \right)$ on $\partial B^n \times \partial B^n \times \partial B^n $. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 6, 137--139. doi:10.3792/pjaa.68.137. https://projecteuclid.org/euclid.pja/1195511746


Export citation

References

  • [1] S. Kamiya: Discrete subgroups of convergence or divergence type of U(l,n; C). Math J. Okayama Univ., 26, 179-191 (1984).
  • [2] S. Kamiya: Discrete subgroups of U(l,n; C) on the product space dBnXdBnx 'XdBn. Quart. J. Math. Oxford, (2) 41, 287-294 (1990).
  • [3] S. Kamiya: Discrete subgroups of convergence type of (1, n;C). Hiroshima Math. J., 21, 1-21 (1991).
  • [4] P. J. Nicholls: The ergodic theory of discrete groups. London Math. Soc, Lecture Note Series, vol. 143 (Cambridge Univ. Press 1989).